# SDR YENA201905210283

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 22,419 hours, 14,866 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913479
- Part serial: A2080
- Condition: Failed
- Location: Le Slat
- Part time: 22,419 hours, 14,866 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1786, PIT-BOS. EMERGENCY DECLARED. SLAT FAIL EICAS ENROUTE. WHEN FLAPS EXTENDED GOT EICAS MESSAGES "SPOILER FAULT"  " AOA LIMIT FAILURES"  SHAKER ANTICIPATED"; THESE MESSAGES GENERATED DUE TO "SLAT FAIL" ON DEFECT 2248055 ITEM 1. THESE MESSAGES HAVE BEEN CLEARED DUE TO RESOLUTION OF SLAT FAIL. TROUBLE SHOT PER FIM 27-83-00-810-829. REMOVED AND REPLACED RIGHT WING SLAT SCREW SENSORS PER AMM 27-83-02. OPERATION OF SLATS NORMAL AND NO FAULTS NOTED.
